# SDR ASAA2022021737508

- Difficulty date: February 17, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 37,347 hours, 10,791 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CA WX RADAR SHOWS "WXR FAIL"FO WX RADAR SHOWS " WXR FAIL" COMT STAB. GROUNDED - YES. PULLED L RESET C/B OB PGI PANEL, PERFORMED WEATHER PROCEDURE IAW B737-800 FIM 34-43 TASK 801. NO FAULTS. OPS CK GOOD.
